The OEIS mourns the passing of Jim Simons and is grateful to the Simons Foundation for its support of research in many branches of science, including the OEIS.
login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A094850 Class numbers associated with entries in A094849. 4
1, 1, 1, 1, 1, 1, 4, 5, 3, 2, 3, 2, 6, 2, 9, 3, 1, 7, 2, 1, 2, 1, 1, 4, 4, 2, 1, 1, 4, 4, 3, 12 (list; graph; refs; listen; history; text; internal format)
OFFSET
1,7
LINKS
Michael John Jacobson, Computational techniques in quadratic fields, Doctor of Science in Computer Science Thesis, University of Manitoba, 1995, 147 pages.
Michael John Jacobson Jr. and Hugh C. Williams, New quadratic polynomials with high densities of prime values, Math. Comp. 72 (2003), 499-519
D. H. Lehmer, E. Lehmer and D. Shanks, Integer sequences having prescribed quadratic character, Math. Comp., 24 (1970), 433-451.
CROSSREFS
Cf. A094849.
Sequence in context: A201337 A291083 A114263 * A163973 A369500 A124118
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Jun 14 2004
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified May 24 06:10 EDT 2024. Contains 372772 sequences. (Running on oeis4.)